| Model Number |
SESR01 |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Code |
Asystole (4442)
| Date of Event |
05/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that that the patient experienced asystole during a gen change.A polarity switch was noted. no further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction to b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that prior the generator procedure change for normal elective replacement indicator (eri), the implantable pulse generator (ipg) was reprogrammed to asynchronous ventricular pacing and lead monitor set to monitor only.When the ipg was removed from the pocket after cautery, patient then went into asystole.It was further observed that the pace polarity had switched to unipolar pacing.The ipg was explanted and replaced.